# SDR CALA2025092609310

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 78,505 hours, 32,291 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Elec Jack
- Condition: Dirty
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOUD STATIC OVER HEADSET,  CLEANED INTERPHONE JACK WITH APPLICABLE CLEANER, OPS CHECK NORMAL, NO STATIC FROM HEADSETS GOOD TO CONTINUE.
